GoodSense 100-Count Extra Strength Acetaminophen Pain Relief Caplets as low as $3.14 when you buy 4 (Reg. $10) + Free Shipping – 3¢/Caplet – LOWEST PRICE
Hop over to Amazon and get a deal on GoodSense 100-Count Extra Strength Acetaminophen Pain Relief Caplets. These caplets provide strong, fast pain relief in convenient travel size packs for when you’re on the go. This extra strength pain relief medicine helps to ease minor aches and pains due to the common cold, backache, toothache, headache, muscular aches, minor pain of arthritis, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. This product is included in Amazon’s Buy 4, Save 5% promo. Add FOUR to your cart = $14.78 or just $3.70 each 100-count pack. Choose to Subscribe & Save, and you will score a great deal. Just make sure you have 5 or more items in your monthly order to max out the available discount of 15% off this item = $12.56 or just $3.14 each 100-count pack! Subscribe & Save shipping is free! Check out more fab deals on select items included in Amazon’s Buy 4, Save 5% promo. This is a great deal, compared to $8.09 at Walmart.
Find more Amazon Subscribe & Save deals to get 15% off your order! See our Amazon Subscribe & Save Tips!
GoodSense 100-Count Extra Strength Acetaminophen Pain Relief Caplets as low as $3.14 when you buy 4 (Reg. $10) + Free Shipping – 3¢/Caplet – LOWEST PRICE
- ACTIVE INGREDIENT: Its active ingredient is acetaminophen 500 mg. Compare to the active ingredient of Extra Strength Tylenol Caplets.
- PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. Also temporarily reduces fever.
- EASY TO SWALLOW: Count on these easy-to-swallow caplets for fast-acting headache and fever relief. It may be used as a pain reliever and fever reducer for adults and children 12 years and over.
- EXTRA STRENGTH PAIN RELIEF: When pain has you in its grips, even small tasks can be tough. It provides strong, fast pain relief in convenient travel size packs for when you’re on the go.
- ASPIRIN AND CAFFEINE FREE. GoodSense Extra Strength Acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed. This product is gluten free.
- Amazon Prime members get FREE 1 to 2-day shipping on most orders + more! Sign up for your FREE 30-day trial HERE!
Click HERE to snag the deal!
Save Money on the ESSENTIALS in THREE Easy Steps!
- Download our FREE app [CLICK HERE!]
- Tap to select the types of deals and brands you want deals on.
- Sit back and relax… we’ll find the deals and send you a notification when the stuff you want costs LESS!
Report a Problem
Please select the problem you are facing with this deal:
- Price Increased
- Price Decreased
- No longer available
- Expired
- Link doesn't work
- Suggestion
- Compliment
- Other
Add more details:
Thank you for your feedback. We really appreciate it.
Enter your email address if you would like
to receive a follow up.
Please Try Again
Thanks for providing the email address.
We will reach out to you as soon as possible.
